# SDR KCSA071298

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 72,423 hours, 19,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR OPENING PALLET SIDE LOCK SUPPORT ANGLE (FRAME) CORRODED AT BS 1903, RBL 61.
